MathSciNet Relay Station
MathSciNet bibliographic data
MR1689272 (2000h:53081) 53C42 (53A10)
Chen, Qing On the area growth of minimal surfaces in $H\sp n$. Geom. Dedicata 75 (1999), no. 3, 263–273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement